# SDR HEEA0014905

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: King A
- Aircraft serial: BL3
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 6223201001
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER INTERMITTENT FLAG 2,000 FEET.
